# SDR CHQA201100140

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 18,838 hours, 16,545 cycles
- Engine: Allsn AE3007A
- Engine time: 14,986 hours, 14,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 9AC4
- Condition: Intermittent
- Location: Fuel Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FUEL DOOR WAS INDICATING OPEN DURING FLIGHT.  THE CREW RETURNED TO KPHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TWO LATCHES OPEN ON THE FUELING DOOR AND AN INTERMITTENT SWITCH.  MAINTENANCE SECURED THE LATCHES SHUT AND PLACED THE INTERMITTENT SWITCH INDICATION ON MEL.  THE FUEL DOOR INDICATION MEL WAS CLEARED IN KCMH ON 4/23/11 WHEN THE FUEL DOOR INDICATION SWITCH WAS REPLACED.
